Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A sharp bound for positive solutions of homogeneous linear Diophantine equations

Author: I. Borosh
Journal: Proc. Amer. Math. Soc. 60 (1976), 19-21
MSC: Primary 15A06
MathSciNet review: 0422300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be an $ m \times n$ matrix of rank r with integer entries. It is proved that if the system $ Ax = 0$ has a nontrivial solution in nonnegative integers, then it has such a solution with entries bounded by the maximum of the absolute values of the $ r \times r$ minors of A.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A06

Retrieve articles in all journals with MSC: 15A06

Additional Information

PII: S 0002-9939(1976)0422300-8
Article copyright: © Copyright 1976 American Mathematical Society